View : 24 Download: 0

Indivisibility of class numbers of real quadratic function fields

Title
Indivisibility of class numbers of real quadratic function fields
Authors
Lee J.Lee Y.
Ewha Authors
이윤진이정연
SCOPUS Author ID
이윤진scopus; 이정연scopusscopus
Issue Date
2016
Journal Title
Journal of Pure and Applied Algebra
ISSN
0022-4049JCR Link
Citation
vol. 220, no. 8, pp. 2828 - 2835
Publisher
Elsevier
Indexed
SCI; SCIE; SCOPUS WOS scopus
Abstract
In this paper we work on indivisibility of the class numbers of real quadratic function fields. We find an explicit expression for a lower bound of the density of real quadratic function fields (with constant field F) whose class numbers are not divisible by a given prime ℓ. We point out that the explicit lower bound of such a density we found only depends on the prime ℓ, the degrees of the discriminants of real quadratic function fields, and the condition: either

F

≡1(modℓ) or not. © 2016 Elsevier B.V.
DOI
10.1016/j.jpaa.2016.01.002
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE